# SDR DHL2003749516

- Difficulty date: September 20, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCREPANCY AS FOLLOWS N/R 64533 W.B.L. 70 LT. WING LE VERT. STIFFENER BOTTOM END CRACKED.  REMOVED LEFT LT WING PANEL.  REMOVED FASTENER FOR ACCESS BOTTOM SIDE OF VERTICAL STIFFENER.   STOP DRILL CRACK BOTTOM END OF VERTICAL STIFFENER.  ACCOMPLISHED N.D.T. MARKED END OF CRACK PER N.D.T.   NDT ACCOMPLISHED AROUND STOP HOLE NO CRACK BEYOND STOP HOLE IAW PART T6-51-00 FIG. 4. 6) FABRICATED ANGLE REPAIR NDT USED 7075 T6 .063 P.O.NR 9912495 DIM. 5.5 INCH X 2.5 INCH  IAW B-727 SRM 51-40-3 FIG 1.  ALODINED AND PRIMED I.A.W. B727 SRM 51-10-2. 8) INSTALLED ANGLE REPAIR I.A.W. B-727 SRM 51-30-2.   LEAK CHECK GOOD IAW B-727 M.M. 28-11-0.
